MathSciNet Relay Station
MathSciNet bibliographic data
MR2759725 60J80 (60G51 60G57 60J05)
Bertoin, Jean Asymptotic regimes for the partition into colonies of a branching process with emigration. Ann. Appl. Probab. 20 (2010), no. 6, 1967–1988.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement